# SDR AALA20101120TUL05

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 57,129 hours, 29,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE DRILLED IN THE OUTBOARD EDGE OF NUMBER 2 SEAT TRACK AT STATION 1236.  STRAP REPAIR PER EA MD 80 53-014163.
